# SDR UHLA2011061800223

- Difficulty date: June 18, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 5,867 hours, 4,492 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN PAX FWD CABIN DOOR DISPLAYED OPEN IN FLIGHT, PRESSURIZATION NORMAL.  MAINTENANCE ADJUSTED THE L1 DOOR PROX SWITCH, OPS CHECK GOOD.
